# SDR HALA2019102200437

- Difficulty date: October 21, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 25,898 hours, 4,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Roller Tray
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO ROLLER TRAY -Y1470 FR58-60 HAS EVIDENCE OF CORROSION. // CORROSION FOUND TO BE FULL THICKNESS AND OUT OF SRM LIMITS.
REPLACED TRACK ROLLER TRAY IAW A330 AMM 25-51-21 REV 71. TASK NOW COMPLETE.
